# SDR FDEA201612064328

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 94,966 hours, 29,372 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON EXITING RUNWAY TILLER STUCK HARD AT 45' POSITION DURING 90' LT TURN. UPON GETTING BACK ON CENTER LINE, TILLER REQUIRED .5 TO 1 INSIDE RT TO REMAIN IN POSITSION.  IF RELEASED, ACFT TURNED HARD LT. ACFT TURNED HARD LT OF TAXIWAY.  PROBLEM DID NOT OCCUR ON TAXI OUT.   INSPECTED AND ADJUSTED NOSE WHEEL STEERING A AND B (NWS) CABLES IAW AMM 32-51-00-5-3 .. INSPECTED AND ADJUSTED NOSE GEAR PISTON POSITION A AND B (NGPP) CABLES AND PERFORMED NOSE WHEEL STEERING SYSTEM ADJUSTMENT TEST IAW MM 32-51-00-5-3.  TAXIED IAW JRH CH12. PERFORMED FULL RT AND FULL LT TURNS, TILLER MOVEMENT IS SMOOTH AND CENTERS.  ACFT STAYS ON LINE WITHOUT TILLER  CORRECTIONS. NO VIBRATIONS, NOTCHINESS OR CLUNKING DURING ENTIRE TAXI OPS.
